Notre Dame Journal of Formal Logic 44 (3):175-184 (2003)

We show that the property of sequential compactness for subspaces of
Keywords weak forms of the axiom of choice   compactness   sequential compactness   Tychonoff product
Categories (categorize this paper)
DOI 10.1305/ndjfl/1091030855
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,355
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles


Added to PP index

Total views
9 ( #954,674 of 2,519,597 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,597 )

How can I increase my downloads?


My notes